| Model Number |
461243E |
| Medical Device Problem Codes |
Material Separation (1562); Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.¿ if additional information or the sample is received, the investigation will be reopened and responded to accordingly.
Event or Problem Description
The customer reported that the iris feeding tube was cracked and clogged.There was no patient injury.Additional information provided on june 16, 2021 stated that it was the enfit y-port that cracked and the hard plastic of the enfit threads detached from the soft rubber y piece.To resolve the issue the feeding tube was removed from the patient.
Additional Manufacturer Narrative
Correction made to h10 verbiage: the incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
Additional Manufacturer Narrative
H3 a device history record review could not be performed because the lot and serial numbers were not received with the complaint.However, as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to the release of product.One physical sample was received at our decontamination lab for the investigation.However, the used sample cannot be forwarded to the manufacturing site for physical evaluation at this time due to current customs policies.As a result, photos were taken of the sample that was received at our decontamination lab and were shared with the manufacturing site to aid the investigation.Upon a visual evaluation of the photos, the reported issue was confirmed.A root cause analysis indicated that this condition occurred as a result of a workmanship issue.As part of continuous improvements, a new solvent dispenser was implemented for a better handling of the solvent during the assembly process of the y-port.This complaint will be used for tracking and trending purposes.